# SDR SIMA20190426003

- Difficulty date: April 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 34,041 hours, 29,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 AND #8 LT FLOOR EMERGENCY LIGHTS HAVE BROKEN WIRES. C/A-COMPLETE:INSTALLED NEW LT FLOOR EMERGENCY LIGHTS AT LOCATONS #5 AND #8. OPS CHECK GOOD IAW AMM 33-50-12.
